Eni (enishmarati) wrote in vaginapagina,
Eni
enishmarati
vaginapagina

Spotting on the pill?

I've been on the pill (Loestrin) for three years. Several months ago I stopped using it for about 3 months because I simply couldn't afford it. Last month was my first full month back on the pill. My first period was surprisingly light, but not abnormally so for being on the pill. I've been on my next pack now for about two weeks. On Thursday afternoon I started spotting (I presume) out of the blue. I thought this was probably normal since I just got back on the pill and I experienced spotting in the earlier months when I first started using it. But I'm still "spotting"- sometimes in bursts and more heavily than I would normally consider spotting. It's like a second, light period. Enough that I've had to wear a light pad or tampon the past few days. Also, I think it's getting heavier.

It's been five days.

So I guess my question is, is this normal? Does my guess make sense or does this sound like more than the usual spotting one might get from (re-)starting the pill? My mom wondered if I could be pregnant. I think this is unlikely since we waited the whole month and I believe into the second month before we had sex without a condom, but I suppose anything's possible. Therefore I also have to ask- how long does implantation bleeding generally last?

I should probably mention that I recently started a new job involving physical labor and being on my feet all day, and I am borderline underweight. Not sure if these things are relevant, but hey.

I will, of course, buy a pregnancy test when I get the chance, but I wanted some input first. Thanks, guys!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments